# SDR DALA2023081106571

- Difficulty date: January 22, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 77,474 hours, 10,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 LIGHTNING STRIKE DAMAGE IN SKIN 3" AFT OF FRAME 0 AT STRINGER 54R. CORRECTIVE ACITON: FOUND DAMAGE OUT OF BLEND LIMITS AFTER REMOVAL OF SURFACE PROTECTION COATING. PERFORMED CATEGORY C TEMPORARY REPAIR IAW A 330 SRM 53-11-11-300-016. RESTORED SURFACE PROTECTION IAW A 330 SRM 51-75-12. (2595155)
